Journal of Mathematics of Kyoto University

Odd generators of the mod 3 cohomology of finite $H$-spaces

Yutaka Hemmi and James P. Lin

Full-text: Open access


In this paper we derive a formula about the action of $\mathscr{P}^{1}$ on the odd generators of the mod 3 cohomology of a finite simply connected mod 3 $H$-space with associative mod 3 homology. This formula will be used in a subsequent paper to classify all possible cohomology rings that can occur as the mod 3 cohomology of such $H$-spaces.

Article information

J. Math. Kyoto Univ., Volume 39, Number 4 (1999), 619-647.

First available in Project Euclid: 17 August 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 55S20: Secondary and higher cohomology operations
Secondary: 55P45: $H$-spaces and duals 55R35: Classifying spaces of groups and $H$-spaces 55S45: Postnikov systems, $k$-invariants


Hemmi, Yutaka; Lin, James P. Odd generators of the mod 3 cohomology of finite $H$-spaces. J. Math. Kyoto Univ. 39 (1999), no. 4, 619--647. doi:10.1215/kjm/1250517818.

Export citation